International Journal of Mathematical Analysis

Online Edition, Vol. 13, 2019, no. 1-4

Yitzhak Weit
      Spectral synthesis in the Heisenberg group
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 1, 1-5
      https://doi.org/10.12988/ijma.2019.81179

Sami Rebhi
      Equivalence of K-functionals and modulus of smoothness generated by the q-Dunkl operator
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 1, 7-16
      https://doi.org/10.12988/ijma.2019.81280

Xiaorong Liu, Jingli Xie, Wei Tan
      Solutions to convex Hamiltonian systems with a perturbation term via the Clarke duality
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 1, 17-28
      https://doi.org/10.12988/ijma.2019.912

Mouloud Goubi
      On the recursion formula of polynomials generated by rational functions
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 1, 29-38
      https://doi.org/10.12988/ijma.2019.81284

Chanokgan Sahatsathatsana
      Bound on Poisson approximation on the length of success runs at least k by Stein-Chen method
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 1, 39-48
      https://doi.org/10.12988/ijma.2019.81281

Younseok Choo
      On reciprocal sums of products of Pell-Lucas numbers
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 2, 49-57
      https://doi.org/10.12988/ijma.2019.915

Nassr Al-Maflehi, Mohammedelameen Eissa Qurashi
      Some properties for the discrete Laplace transform order of residual life
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 2, 59-69
      https://doi.org/10.12988/ijma.2019.918

Loredana Ciurdariu
      Some extreme points
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 2, 71-79
      https://doi.org/10.12988/ijma.2019.913

Z. Kishka, M. Saleem, A. Elrawy
      The matrix of matrices exponential and application
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 2, 81-97
      https://doi.org/10.12988/ijma.2019.9210

Keqin Su, Yuming Qin
      A remark on pullback attractors of the Navier-Stokes-Voight system with delay on the Lipschitz domain
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 3, 99-107
      https://doi.org/10.12988/ijma.2019.81066

Robert Frontczak
      Powers of balancing polynomials and some consequences for Fibonacci sums
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 3, 109-115
      https://doi.org/10.12988/ijma.2019.9211

Kin Y. Li, Chun Ling Yu
      Taylor sums for functions in the disk algebra
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 3, 117-121
      https://doi.org/10.12988/ijma.2019.9316

Ibtissam Brahmi, Abdelouahed El Khalil, Abdelfettah Touzani
      Stability of eigenvalues of a fourth order partial differential equation
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 3, 123-133
      https://doi.org/10.12988/ijma.2019.9317

Xiao-Xiao Li, Ping Fan
      The Fourier regularization method for identifying the unknown source for the Helmholtz equation
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 3, 135-140
      https://doi.org/10.12988/ijma.2019.9315

Kitipol Nualtong, Sutitar Choosawang, Korakot Wichitsa-nguan Jetwanna
      Continuous wavelet transform of some classes of random field
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 4, 141-160
      https://doi.org/10.12988/ijma.2019.929

Seong-Hoon Cho
      Fixed point theorems for (α,β)-Z-contractions in metric spaces
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 4, 161-174
      https://doi.org/10.12988/ijma.2019.9318

Hamza Saffaj, Karim Chaira, Mohammed Aamri, EL Miloudi Marhrani
      Fixed point for some type of contraction in quasi-metric space
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 4, 175-189
      https://doi.org/10.12988/ijma.2019.9212

Barah M. Sulaiman, Tahir H. Ismail
      On tri α-separation axioms in fuzzifying tri-topological spaces
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 4, 191-203
      https://doi.org/10.12988/ijma.2019.9319